How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2127
Experience:  MD.Extensive knowledge of medicine.Faculty at a leading tertiary care teaching hospital.
20638885
Type Your Medical Question Here...
Dr.Amita is online now

About a week ago I had a number of very itchy red spots in a

Customer Question

About a week ago I had a number of very itchy red spots in a group on the rhs of lower tummy, I thought they were insect bites, they went down over the week, although still itched but not as intensely. I woken this morning with them all back again plus more?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr.Amita replied 1 year ago.

Thanks for your question.

Can you upload a photograph of the red spots ?

Customer: replied 1 year ago.
Please find attached.
Expert:  Dr.Amita replied 1 year ago.

Thanks for uploading the photos.

It seems like urticaria which is actually the most common skin disorder seen in ER.

There can be several different triggers responsible for onset of urticaria and these can include allergy to foods, allergy to something coming in contact with skin, many different types of infections etc...

Initial treatment is in form of anti histamines like cetrizine and fexofenadine.

As you have had two episodes in a short duration it would be wise to have yourself seen by a doctor who can look for any underlying cause and treat accordingly.

Customer: replied 1 year ago.
I actually already take fexofenadine for my hay fever?
Expert:  Dr.Amita replied 1 year ago.

In that case you may need stronger anti inflammatory drugs like steroids for control of urticaria.These are prescription only drugs.

Related Medical Questions